# SDR AALA2018052989028

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 91,479 hours, 14,761 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: WIN1196G7123R
- Part serial: G6732
- Condition: Arced
- Location: Cockpit L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDSHIELD ARCED ALONG THE TOP EDGE. AIRCRAFT WAS GROUNDED.  REPLACED THE  L1 WINDOW IAW AMM 56-11-01.
